Volume 37, Number 2
Previous Issue Next Issue

Seick Kim & Sungjin Lee


Ann. Appl. Math., 37 (2021), pp. 111-130.

Preview Purchase PDF 1951 24640 Abstract

Dong Li


Ann. Appl. Math., 37 (2021), pp. 131-290.

Preview Purchase PDF 1997 25676 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard